BibTeX record journals/fss/WangWGL13

download as .bib file

@article{DBLP:journals/fss/WangWGL13,
  author    = {Jun{-}Wei Wang and
               Huai{-}Ning Wu and
               Lei Guo and
               Yue{-}Sheng Luo},
  title     = {Robust H\({}_{\mbox{{\(\infty\)}}}\) fuzzy control for uncertain nonlinear
               Markovian jump systems with time-varying delay},
  journal   = {Fuzzy Sets and Systems},
  volume    = {212},
  pages     = {41--61},
  year      = {2013},
  url       = {https://doi.org/10.1016/j.fss.2012.07.010},
  doi       = {10.1016/j.fss.2012.07.010},
  timestamp = {Mon, 16 Apr 2018 12:02:07 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fss/WangWGL13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics